MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM
Model Number 02-01894
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient starting charging the monitor however the monitor charger melted.The monitor was damaged and the charging cord was very difficult to remove from the device.The patient stopped using the device and a replacement was sent.The patient stated that there was no harm or property damage.
 
Additional Manufacturer Narrative
It was reported that the monitor charger melted and caused damage to the monitor.The device was returned for investigation.Engineering evaluation was able to confirm device melt.No internal device was observed during evaluation.It is most probable that the device melt was caused by an external heat source.Am&d philips is doing further investigation fro mcot usb-a/usb-c cables overheating.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MCOT PPM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17920182
Report Number2133409-2023-00062
Device Sequence Number15154474
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01894
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer01/24/2024
07/08/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date02/05/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale